# SDR SA08015

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - ROW 16 EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPAIRED WIRING AT THE WALL DISCONNECT.  OPERATIONALLY CHECKS OK.
